Order Article Reprints
Journal: Fractal Fract., 2024
Volume: 8
Number: 125
Article:
New Version of Fractional Pachpatte-Type Integral Inequalities via Coordinated ℏ-Convexity via Left and Right Order Relation
Authors:
by
Tareq Saeed, Eze R. Nwaeze, Muhammad Bilal Khan and Khalil Hadi Hakami
Link:
https://www.mdpi.com/2504-3110/8/3/125
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.